首页 | 本学科首页   官方微博 | 高级检索  
     

一类非线性控制系统模型的数学分析
引用本文:刘庚扬. 一类非线性控制系统模型的数学分析[J]. 装甲兵工程学院学报, 2002, 16(3): 13-15
作者姓名:刘庚扬
作者单位:首都师范大学数学系,北京,100037
摘    要:采用非线性分析的方法,研究了一类非线性控制系统模型,得到解的整体存在性。

关 键 词:对偶技巧  非线性控制  系统  整体解
修稿时间:2002-06-12

Mathematics Analysis of a Sort of Nonlinear Control System Models
LIU Geng-yang. Mathematics Analysis of a Sort of Nonlinear Control System Models[J]. Journal of Armored Force Engineering Institute, 2002, 16(3): 13-15
Authors:LIU Geng-yang
Affiliation:LIU Geng-yang
Abstract:Using the methods of nonlinear analysis, in this paper, we studied a sort of nonlinear control system models and found out the existence of global solution.
Keywords:Duality technique  nonlinear control  systems  global solutions
本文献已被 CNKI 维普 万方数据 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号